Stochastic regression model with dependent disturbances

Kokyo Choy, Masanobu Taniguchi

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this paper, we consider the estimation of the coefficient of a stochastic regression model whose explanatory variables and disturbances are permitted to exhibit short-memory or long-memory dependence. Three estimators of the coefficient are proposed. A variety of their asymptotics are illuminated under various assumptions on the explanatory variables and the disturbances. Numerical studies of the theoretical results are given. They show some unexpected aspects of the asymptotics of the three estimators.

Original languageEnglish
Pages (from-to)175-196
Number of pages22
JournalJournal of Time Series Analysis
Volume22
Issue number2
DOIs
Publication statusPublished - 2001 Mar

Keywords

  • Best linear unbiased estimator (BLUE)
  • Least squares estimator (LSE)
  • Long-memory process
  • Ratio estimator (RE)
  • Short-memory process
  • Spectral density
  • Stationary linear process
  • Stochastic regression model

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Stochastic regression model with dependent disturbances'. Together they form a unique fingerprint.

  • Cite this